SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

A Lie algebraic approach to Ricci flow invariant curvature conditions and Harnack inequalities

Burkhard Wilking,
published 2011-05-26

We consider a subset S of the complex Lie algebra so (n,C) and the cone C (S) of curvature operators which are nonnegative on S.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: